MAUDE Adverse Event Report: Biosense Webster Inc VIZIGO; Introducer, Catheter

Biosense Webster Inc VIZIGO; Introducer, Catheter
Catalog Number D138501
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2026
Type of Reportable Event Malfunction

Brand Name
VIZIGO
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
VistaMed Ltd t/a Freudenberg Medical
ida business & technology park
co. leitrim, ireland.
carrick on shannon N41N8 C9
EI   N41N8C9
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50950871
Report Number3013300026-2026-03217
Device Sequence Number9499366
Product Code DYB
UDI-Device Identifier10846835016253
UDI-Public(01)10846835016253(17)280402(10)17910969
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138501
Device Lot Number17910969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown